# SDR CALA2016102400804

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 25,101 hours, 8,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3131
- Condition: Gouged
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 380 BETWEEN STRINGERS 7 AND 8L,  THERE IS A GOUGE IN THE SKIN IAW ECRA 5331-02120 .  THE SKIN WAS REPAIRED IAW SRM 53-00-01 REP 3 TABLE 204
